본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

An LIL Vai Self-Normalization for Sequences of Sign-Invariant Random Variales

Hong, Dug-Hun  
  • 초록

    Some extensions of the law of the iterated logarithm via self-normalization are obtained for seuences of sign-invariant random variables.


  • 주제어

    LIL .   Self-normalization .   Sign-invariant random variables.  

  • 참고문헌 (7)

    1. Some extensions of the LIL via self-normalizations , Griffin,P.S.;Kuelbs,J.D. , The Annals of Probability / v.19,pp.380-395,
    2. Chow,Y.S.;Teicher,H. , Probability Theory : independence, interchangeability, martingales / v.,pp.,
    3. A theorem of Feller revisited , Bai,Z.D. , The Annals of Probability / v.17,pp.385-395,
    4. The Darling-Erdos theorem for sums of i.i.d. random variables , Einmahl,U. , Probability Theory and Related Fields / v.82,pp.241-257,
    5. Remarque sur la loi du logarithme itcrc , Marcinkiewicz,J.;Zygmund,A. , Fundamenta Mathematicae / v.29,pp.215-222,
    6. An extension of the arc sine law , Berman,S.M. , The Annals of Mathematical Statistics / v.33,pp.681-684,
    7. Sign-invariant random variables and stochastic process with sign-invariant increments , Berman,S.M. , Transactions of American Mathematical Society / v.119,pp.216-243,

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기